# SDR UPS02838657

- Difficulty date: May 26, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 78,333 hours, 24,523 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 DENT IN RT HORIZ STAB LE 35 INCHES O/B AT ROOT.  REMOVED DAMAGED AREA DENT FOUND TO BE OUT OF LIMITS.  FABBED REPAIR DOUBLER IAW SRM 55-2-1.  INSTALLED DOUBLER IAW SRM 51-1-21.
